Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$K$-theoretic interpretation of tame symbols on $k\left( t \right)$


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 76 (1970), 1073-1076
MSC (1970): Primary 13D15, 16A54, 16A62
DOI: https://doi.org/10.1090/S0002-9904-1970-12566-6
MathSciNet review: 0263895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, A. Heller and R. G. Swan, The Whitehead group of a polynomial extension, Inst. Hautes Études Sci. Publ. Math. No. 22 (1964), 61-79. MR 30 #4806. MR 174605
  • 2. H. Bass and J. Tate, K, (to appear).
  • 3. S. M. Gersten, On Mayer- Vietoris functors and algebraic K-theory, J. of Algebra, (to appear). MR 280570
  • 4. M. Karoubi and O. Villamayor, Foncteurs K, C. R. Acad. Sci. Paris 269 (1969), 416-419. MR 251717
  • 5. J. Milnor, Algebraic K-theory, Lecture Notes, M. I. T., Cambridge, Mass., 1969.
  • 6. M. Nagata, Local rings, Interscience Tracts in Pure and Appl. Math., no. 13, Interscience, New York, 1962. MR 27 #5790. MR 155856

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D15, 16A54, 16A62

Retrieve articles in all journals with MSC (1970): 13D15, 16A54, 16A62


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12566-6

American Mathematical Society